Eczema Archives

Corticosteriod Cream for Eczema - Help

[ Eczema Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Corticosteriod Cream for Eczema - Help

Posted by
Caroline on January 02, 2003 at 14:10:30:

Dr Walt, since i was a little girl i had eczema on my face, neck, elbows and legs. I have been using an emoillient to keep it at bay for a very long time. It is a corticosteroid cream. I now wish to reduce my dependency on the drug, as I fear the prolonged use of this drug. I never realised it was so strong, i use it everyday. I have tried to move onto other creams inclusing nivea and aqueous cream but my skin flares up in an intolerable rash a few days later. I suspect its because I have suddenly stopped the steroid emoillient. Should I still use it but in small doses? My body must be so used to this drug I need to make this process as easy and painless as possible.

Please help, I can't speak to my GP.



Re: Corticosteriod Cream for Eczema - Help

Posted by Terri-Lynn on January 02, 2003 at 17:54:15:

In Reply to: Corticosteriod Cream for Eczema - Help posted by Caroline on January 02, 2003 at 14:10:30:

Caroline; The next step is to really move off of all the sugars and wheat and processed flour products; The candida diet feels right for you, off the fruit juices and most fruits except berries or apple in small amounts; The skin is just a reflection of the inside. Pulling off the creams then will be easy. Perhaps you'll cut down and gradual move off all the creams then; Sometimes things get worse to get better, but it would only be a temporary thing when getting to the source of it all;



Re: Corticosteriod Cream for Eczema - Help

Posted by Caroline on January 02, 2003 at 18:31:26:

In Reply to: Re: Corticosteriod Cream for Eczema - Help posted by Terri-Lynn on January 02, 2003 at 17:54:15:

Thankyou for the advice, Do you have a link for the above diet mentioned? but I don't think diet alone will solve my dependancy problem. I need to reduce the dosage of the cream, gradually using it less and less but would appreciate Dr Walt's advice on this. I feel very depressed about this problem, its almost the same as drug addiction, i need to kick the habit or it will have detremental affects on my body.. if it hasnt done so already :-(



Re: Corticosteriod Cream for Eczema - Help

Posted by Walt Stoll on January 03, 2003 at 07:42:36:

In Reply to: Corticosteriod Cream for Eczema - Help posted by Caroline on January 02, 2003 at 14:10:30:

Hi, Caroline.

If you cannot "speak to your GP" you need a better doc. See the holistic practitioners archives and get away from this guy.

What have you learned from the eczema archives as to how to get rid of it? Read the PDR for the complications of long term topical cortisone cream and you will be even more eager to get away from it.

Let us know what you learn.

Walt

Follow Ups:


Re: Corticosteriod Cream for Eczema - Help

Posted by Paul on January 04, 2003 at 03:35:32:

In Reply to: Corticosteriod Cream for Eczema - Help posted by Caroline on January 02, 2003 at 14:10:30:

You might want to try florasone, a homeopathic treatment for ezcema. However, this is likely merely a topical treatment for a problem that would be best treated by wellness in the long run.

Good luck.

Paul

Follow Ups:


Learn all you can about celiac disease

Posted by Straw on January 05, 2003 at 13:04:20:

In Reply to: Corticosteriod Cream for Eczema - Help posted by Caroline on January 02, 2003 at 14:10:30:

My son is adopted & has had several problems. I had to learn all about celiac disease. (he is Irish) Anyway, 1 in 250 people of Irish or Northern European descent have celiac. It is the inability to breakdown gluten (and sometimes casein). Anyway, I changed his diet and totally eliminated gluten (wheat, oats, barley & rye) and dairy (except he can have real butter).

You might totally avoid wheat for two weeks & see if it clears up. I have alot of English blood and I also eliminated gluten and it totally eliminated a patch of eczema on the inside of my elbow that I had had for over a year.

If you are lucky, after you eliminate gluten for several weeks, it may clear up and then there is a slight possibility that you can have very limited amounts of gluten like once a week or so. I hope you do a search on celiac disease (sometimes called celiac sprue) and read all you can. You will learn that you can probably clear it up with just eliminating gluten.

I wanted to post to you, because no one ever seems to associate eczema with gluten intolerance, but if you will read about celiac you will find that ingesting gluten can cause it in people of certain ancestry.

Good luck!
Straw



Re: Learn all you can about celiac disease (Archive in eczema.)

Posted by Walt Stoll on January 06, 2003 at 08:26:42:

In Reply to: Learn all you can about celiac disease posted by Straw on January 05, 2003 at 13:04:20:

Thanks, Straw.

LGS is the cause of celiac disease and all the malabsorbtive GI conditions. Of course eczema is directly related to gluten since the immunity caused by the leakage of the intact peptide is the mechanism. Unfortunately gluten is only one of the most common peptides and there are many others. That is why dealing with the LGS is so important. There is no end of it if each substance is eliminated separately and that is all that is done.

That does not mean that total elimination of gluten will not help for a while---only that one should not stop with that.

Namaste`

Walt

Follow Ups:


Re: Corticosteriod Cream for Eczema - Help

Posted by Terri-Lynn on January 06, 2003 at 23:45:12:

In Reply to: Re: Corticosteriod Cream for Eczema - Help posted by Caroline on January 02, 2003 at 18:31:26:

You probably can find the food plan under LGS. You might want to buy a book on the Candida food plan also and staying off the glutton grains can only benifit things or speed them up, because they can feed the yeast. Like Walt said clearing the LGS is solving the problem, because it takes in much more and looks at the whole picture, as Walt put it, and Candida and just the body being over loaded with toxins starts the process to clear things up and out; It really means a life style change; Good luck, let us know how you do;

Follow Ups:


[ Eczema Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!